| Model Number |
M0061552220 |
| Medical Device Problem Codes |
Break (1069); Material Deformation (2976); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/29/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Imdrf device code a0401 captures the reportable event of a stent shaft broken.
Event or Problem Description
During preparation, when the device was unpacked, the stent coating was found blistered, and the surface was uneven and fractured.The procedure was completed with another of the same stent and there were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.
Additional Manufacturer Narrative
Imdrf device code a0401 captures the reportable event of a stent shaft broken.The returned polaris loop ureteral stent was analyzed, and a visual, microscopic and media evaluation noted that the stent shaft was detached or separated.The drainage holes along the stent shaft are stretched.Additionally, there is evidence of tears along the stent shaft probably caused by the suture.However, there was no evidence of kinks on the device.The suture and the positioner were not returned.No other problems with the device were noted.The reported event of stent shaft break was confirmed, but the reported event of stent kinked was not confirmed.Based on the analysis, the device meets all manufacturing specifications required and passed all the controls and inspections, no abnormalities were reported during the assembly process.Also, a risk review found the issues reported as expected and detailed in the risk documentation.The reported event of stent kinked will be documented as no problem detected since no kinks were observed during the analysis.Therefore, all compiled information on this investigation determines that the most probable cause is adverse event related to procedure since the adverse events occurred during the procedure and the device had no influence on events.
Event or Problem Description